MAUDE Adverse Event Report: DEPUY IRELAND CENTRAL SCREW 6.0X35; SHOULDER IMPLANT - SCREW

DEPUY IRELAND CENTRAL SCREW 6.0X35; SHOULDER IMPLANT - SCREW
Catalog Number 550035600
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.A1: patient identifier: (b)(6).
 
Event or Problem Description
Subject id: (b)(6).Study no: oasis prod.Clinical adverse event received for shoulder revision.Device and procedure (relatedness).Device related: no information provided.Procedure related: no information provided.Date of event: no information provided.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: no information provided.Treatment/impact: were depuy synthes components removed: yes.Clinical adverse event received for revision ¿ aseptic loosening.Date of implant: (b)(6) 2025.Date of revision: (b)(6) 2025.Device location: right.Treatment/impact: were depuy synthes components removed: yes (cup, metaglene, head/glenosphere); inhance reverse shoulder arthroplasty was revised and converted to an inhance hemiarthroplasty, for treatment of aseptic loosening of the inhance baseplate and screws.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CENTRAL SCREW 6.0X35
Common Device Name
SHOULDER IMPLANT - SCREW
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23896034
Report Number1818910-2025-22566
Device Sequence Number14784866
Product Code PHX
UDI-Device Identifier10603295548805
UDI-Public(01)10603295548805(17)280731(10)217707
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550035600
Device Lot Number217707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite